М.Л. Клепцына - Публикации

2010

Kleptsyna M., Veretennikov A., On discrete time ergodic filters with wrong initial data, 2, Stochastics: An International J. of Probability and Stochastic Processes, Electronic online version: 82 (01 Sept 2009), pages unknown. Printed version: Volume 82, Issue 1 February 2010 , pages 25 - 40; DOI: 10.1080/17442500902723559 http://www.tandfonline.com/doi/abs/10.1080/17442500902723559#preview

2009

Kleptsyna M., Le Breton A., Viot M., On the linear-exponential filtering problem for general Gaussian processes, submitted, SIAM Journal on Control and Optimization.

2008

Kleptsyna M., Veretennikov A., On discrete time filtres with wrong initial data, Probability Theory and Related Fields (2008) 141:411–444. http://www.springerlink.com/content/f3529k62w5h3811r/
Kleptsyna M., Le Breton A., Viot M., Separation principle in the fractional Gaussian linear-quadratic regulator problem with partial observation, ESAIM Probability and Statistics, 12 (2008), p. 94–126 http://iitp.ru/DOI: 10.1051/ps:2007046
Веретенников А.Ю., Клепцына М.Л., Об эргодических фильтрах в непрерывном времени с ошибкой в начальных данных. Теория вероятностей и ее применения, т.53, вып.2 (2008), 240–276. Engl. transl.: Kleptsyna M., Veretennikov A. On Continuous Time Ergodic Filters with Wrong Initial Data, Theory Probab. Appl. 53(2), 2009, 269-300 http://www.mathnet.ru/php/journal.phtml?wshow=paper&jrnid=tvp&paperid=2408&year=2008&volume=53&issue

2007

Kleptsyna M., Veretennikov A., On ergodic filters with wrong initial data, C.R.Acad. Sci. Paris, Ser. I, 344(2007), 727-731.

2005

Kleptsyna M., Le Breton A., Viot M., On the infinite time horizon linear-quadratic regulator problem under a fractional Brownian perturbation, ESAIM Probability and Statistics, 9, 185-205, 2005

2004

Kleptsyna M., Le Breton A., Viot M., Asymptotically optimal filtering in linear systems with fractional Brownian noises, Statistics and Operations Research Transactions, 28 (2), 177-190, 2004

2003

Kleptsyna M., Le Breton A., Viot M., About the linear-quadratic regulator problem under a fractional Brownian perturbation and complete observation, ESAIM Probability and Statistics, 7, 161-170, 2003.

2002

Клепцына М.Л., Le Breton A., M.L. Kleptsyna, A. Le Breton. Extension of the Kalman-Bucy filter to elementary linear systems with fractional Brownian noises. Statistical Inference for Stochastic Processes, 5 (3), 249-271, 2002.
Kleptsyna M., Le Breton A., Statistical analysis of the fractional Ornstein-Uhlenbeck type process. Statistical Inference for Stochastic Processes, 5 (3), 229-248, 2002
Le Breton A., Клепцына М.Л., M.L. Kleptsyna, A. Le Breton. A Cameron-Martin type formula for general Gaussian processes - A filtering approach, Stochastics and Stochastics Reports, 72 (3-4), 229-250, 2002
Клепцына М.Л., Л. Пятницкий А., М. Л. Клепцына, А. Л. Пятницкий, “Усреднение случайной нестационарной задачи конвекции-диффузии”, УМН, 57:4(346) (2002), 95–118 http://www.mathnet.ru/php/journal.phtml?wshow=paper&jrnid=rm&paperid=535&year=2002&volume=57&issue=4

2001

Campillo F., Клепцына М.Л., Л. Пятницкий А., Campillo F., Kleptsyna M., Piatnitski A. Homogenization of random parabolic operators with large potential. Stochastic Processes and their Applications 93, No.1, 57-85, (2001).
Клепцына М.Л., Le Breton A., Kleptsyna M.L., Le Breton A. Some explicit statistical results about elementary fractional type models, Nonlinear Analysis: Theory, Methods and Applications, 47 (7), 4783-4794, 2001
Клепцына М.Л., Le Breton A., Kleptsyna M.L., Le Breton A. Optimal linear filtering of general multidimensional Gaussian processes - Application to Laplace transforms of quadratic functionals. Journal of Applied Mathematics & Stochastic Analysis, 14 (3), 215-226, 2001.

2000

Клепцына М.Л., Le Breton A., Roubaud M.-C., M.L. Kleptsyna, A. Le Breton, M.-C. Roubaud, Parameter estimation and optimal filtering for fractional type stochastic systems, Statistical Inference for Stochastic Processes, 3, 2000, 173-182.
Le Breton A., Клепцына М.Л., Roubaud M.-C., M.L. Kleptsyna, A. Le Breton, M.-C. Roubaud, General approach to filtering with fractional Brownian noises - Application to linear systems, Stochastics and Stochastics Reports, 71, 119-140, 2000.